# SDR F3LA200400032

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED SCREWS F2 AND F4 WERE FOUND LOOSE PER RUDDER INSPECTION PERFORMED PER EO B3-55-00AD-0001-DY, PART 2, STEPS 2 AND 4.  REPLACED BOLTS PER EO B3-55-00AD-004-DY.
